Ask an expert
Question

29 Apr 2003

Unprotected sex while on pill
Im on my second pack of femodene ( just about to finish) and last night we had unprotected sex, this morning i started bleeding . I dont know if its bleeding or menstruating, my period was due on saturday. I am worried. What are the chances of falling pregnant? And why the bleeding? After sex my stomach really hurt.
Answer 498 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are still on the red pills, it is normal to have a period in this section of the pack. It does not always come on the second or third tablet. So long as the bleeding was in this time period, it is normal. You should be well protected against pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.